| Model Number |
797415 |
| Medical Device Problem Code |
Computer Operating System Problem (2898)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable for this system.Blocks d6 & d7: not applicable for this system.Blocks h3 & h6: at the customer site, a field service engineer replaced the ace card.System meets the specification for the performed service and is returned to use.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that an intrasight mobile system was used in a procedure.During use, the system encountered a modality error.The procedure was aborted and rescheduled for a later date.No patient injury reported.This product problem is being reported because the procedure has to be rescheduled; resulting in a potential for harm due to the delay of the procedure.